# SDR CA010103009

- Difficulty date: November 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Engine: Rroyce TAY65015
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: EU18671
- Condition: Damaged
- Location: Engine
- Part time: 21,214 hours, 20,820 cycles
- Component: Hp Turbine, Rroyce, TAY65015
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) U.S. AIRWAYS ESN 17339 WAS REMOVED FOR HIGH VIBRATION UPON STRIP. THE FOLLOWING WAS NOTED.1. HP TURBINE MIGRATED AXIALLY REARWARDS TO THE EXTENT THE HP1 TURBINE BLADE INNER PLATFORM REAR FACES CONTACTED THE HP2 NGV INNER PLATFORM FRONT FACES.2. THE ASSOCAITED LOCKING COUPLING SPLINES SHOW EVIDENCE OF WEAR TO A DEPTH OF 0.004.3. THE HPC SHAFT SPHERICAL COUPLING LOCKING TANGS ARE HEAVILY WORN SUCH THAT THE CIRCUMFERENTIAL WIDTH OF THE TANGS HAS BEEN REDUCED TO 0.110 WIDE AGAINST A WIDTH OF 0.165 IN THE UNWORN AREARS. 4. THERE HAVE BEEN NO OTHER FINDINGS MADE SO FAR THAT WOULD EXPLAIN THE  REARWARD AXIAL MOVEMENT.
